Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Frequent abdominal bloating and lump in back throat, taking probiotics. Are these symptoms connected?

Hi Doctor, I have had months of periodic abdominal bloating and discomfort along with this feeling of a lump in the back of my throat. Some days I have no gas or pain. I have also had periods of constipation. I have been to see a GI doc twice so far. Ultrasounds show no signs of gall bladder or liver problems. And I don t have symptoms of heartburn or acid reflux like some other people. I ve been taking a probiotic for 7 weeks with no real change in symptoms. I think my bowels are out of whack and I m trying to get that cured. But the lump-like feeling in the back of my throat has me concerned. Do you think the symptoms are connected?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
YOU HAVE TO EXCLUDE THROAT PROBLEM BY ENT SPECIALIST EXAMINATION
OTHERWISE YOU ARE SUFFERING FROM GLOBUS HYSTERICUS
THAT REQUIR ANXIOLITIC TREATMENT
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor